# SDR SCNA05013

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 16,485 hours, 6,450 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER CARGO FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED ON CLIMBOUT.  NO CARGO WARNING WAS RECEIVED. THE CARGO FIRE EXTINGUISHING SYSTEM WAS NEVER ARMED AND THE CARGO FIRE DISCHARGE SWITCH WAS NEVER PUSHED. GREEN EXTINGUISHER TEST LIGHTS INDICATED NORMAL SQUIB CIRCUIT CONTINUITY. CARGO FIRE BOTTLE DISCHARGE LIGHT SUBSEQUENTLY EXTINGUISHED ON ITS OWN AFTER APPROX 15 MINUTES.  MAINTENANCE CHECKED AND INSPECTED CONNECTOR PLUGS AND CHECKED SYSTEM IAW AMM 26-16-00-710-801. ALL CHECKED NORMAL. NO DEFECTS NOTED. RELEASED TO SERVICE.
